← Return to Amikacin side effects

Discussion
amn17 (@amn17)

Amikacin side effects

MAC & Bronchiectasis | Last Active: Dec 14, 2019 | Replies (8)

Comment receiving replies
@hydrang3a

They have lessened quite a bit. And being overly emotional has gone away. I am still on the big 3 orally and will add nebulized amilacin this week. Also the amounts of the big 3 will be adjusted so that I am getting just what I need according to my blood levels. This is such an individual thing and it is wise to not only monitor these drugs but adjust the amounts given according to our reactions to them. Good luck!

Jump to this post


Replies to "They have lessened quite a bit. And being overly emotional has gone away. I am still..."

I'm on amikacin iv for 8 weeks with chlaritomicin now and just started experiencing a side effect . I'm very tired, headache, nausea,losing weight.
Hi amn71, what do you feel about using amikacin nebulizer? Do you think it is better than IV? Please let me now ,so I will tell my ID doctor to change it. I'm worried about my kidney.